Formal Languages over Free Binoids "jointly worked"

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)219-234
Number of pages16
JournalJournal of Automata, Languages and Combinatorics
Volume5
Issue number3
Publication statusPublished - 2000

Cite this

Formal Languages over Free Binoids "jointly worked". / Jinbo, Shuuji.

In: Journal of Automata, Languages and Combinatorics, Vol. 5, No. 3, 2000, p. 219-234.

Research output: Contribution to journalArticle

@article{6460ba16991a498eaa9edaf1e9ee3d3a,
title = "Formal Languages over Free Binoids {"}jointly worked{"}",
author = "Shuuji Jinbo",
year = "2000",
language = "English",
volume = "5",
pages = "219--234",
journal = "Journal of Automata, Languages and Combinatorics",
number = "3",

}

TY - JOUR

T1 - Formal Languages over Free Binoids "jointly worked"

AU - Jinbo, Shuuji

PY - 2000

Y1 - 2000

M3 - Article

VL - 5

SP - 219

EP - 234

JO - Journal of Automata, Languages and Combinatorics

JF - Journal of Automata, Languages and Combinatorics

IS - 3

ER -